Volgen
Hanna Wojewodka-Ściążko 0000-0002-8248-5018
Hanna Wojewodka-Ściążko 0000-0002-8248-5018
University of Silesia in Katowice; Institute of Theoretical and Applied Informatics, Polish Academy
Geverifieerd e-mailadres voor us.edu.pl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Realistic noise-tolerant randomness amplification using finite number of devices
FGSL Brandăo, R Ramanathan, A Grudka, K Horodecki, M Horodecki, ...
Nature communications 7 (1), 11345, 2016
632016
Randomness amplification under minimal fundamental assumptions on the devices
R Ramanathan, FGSL Brandăo, K Horodecki, M Horodecki, P Horodecki, ...
Physical review letters 117 (23), 230501, 2016
362016
Ergodic properties of some piecewise-deterministic Markov process with application to gene expression modelling
D Czapla, K Horbacz, H Wojewódka-Ściążko
Stochastic Processes and their Applications 130 (5), 2851-2885, 2020
192020
Exponential rate of convergence for some Markov operators
H Wojewódka
Statistics & Probability Letters 83 (10), 2337-2347, 2013
192013
Amplifying the randomness of weak sources correlated with devices
H Wojewódka, FGSL Brandăo, A Grudka, K Horodecki, M Horodecki, ...
IEEE Transactions on Information Theory 63 (11), 7592-7611, 2017
182017
A useful version of the central limit theorem for a general class of Markov chains
D Czapla, K Horbacz, H Wojewódka-Ściążko
Journal of Mathematical Analysis and Applications 484 (1), 123725, 2020
162020
Limit theorems for some Markov chains
S Hille, K Horbacz, T Szarek, H Wojewódka
Journal of Mathematical Analysis and Applications 443 (1), 385-408, 2016
132016
The Strassen invariance principle for certain non-stationary Markov–Feller chains
D Czapla, K Horbacz, H Wojewódka-Ściążko
Asymptotic Analysis 121 (1), 1-34, 2021
122021
The law of the iterated logarithm for random interval homeomorphisms
K Czudek, T Szarek, H Wojewódka-Ściążko
Israel Journal of Mathematics 2021, 1-7, 2021
62021
Law of the iterated logarithm for some Markov operators
S Hille, K Horbacz, T Szarek, H Wojewódka
Asymptotic Analysis 97 (1-2), 91-112, 2016
52016
Continuous dependence of an invariant measure on the jump rate of a piecewise-deterministic Markov process
D Czapla, SC Hille, K Horbacz, H Wojewódka-Ściążko
Mathematical Biosciences and Engineering 17, 1059-1073, 2019
42019
Resource engines
H Wojewódka-Ściążko, Z Puchała, K Korzekwa
Quantum 8, 1222, 2024
32024
Exponential ergodicity in the bounded-Lipschitz distance for some piecewise-deterministic Markov processes with random switching between flows
D Czapla, K Horbacz, H Wojewódka-Ściążko
Nonlinear Analysis 215, 112678, 2022
32022
On absolute continuity of invariant measures associated with a piecewise-deterministic Markov process with random switching between flows
D Czapla, K Horbacz, H Wojewódka-Ściążko
Nonlinear Analysis 213, 112522, 2021
22021
The e-property of asymptotically stable Markov- Feller operators
R Kukulski, H Wojewódka-Ściążko
Colloquium Mathematicum 165, 269-283, 2021
22021
Thermal Operations in general are not memoryless
EA Aguilar, H Wojewódka-Ściążko, M Stankiewicz, C Perry, P Ćwikliński, ...
arXiv preprint arXiv:2009.03110, 2020
22020
The law of the iterated logarithm for a piecewise deterministic Markov process assured by the properties of the Markov chain given by its post-jump locations
D Czapla, SC Hille, K Horbacz, H Wojewódka-Ściążko
Stochastic Analysis and Applications 39 (2), 357-379, 2020
22020
The e-property of asymptotically stable Markov semigroups
R Kukulski, H Wojewódka-Ścia̧żko
Results in Mathematics 79 (3), 112, 2024
12024
The central limit theorem for Markov processes that are exponentially ergodic in the Bounded-Lipschitz norm
D Czapla, K Horbacz, H Wojewódka-Ściążko
Qualitative Theory of Dynamical Systems 23 (1), 7, 2024
12024
Limit theorems for a Markov model of autoregulated gene expression
D Czapla, K Horbacz, H Wojewódka
AIP Conference Proceedings 2116 (1), 450055, 2019
12019
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20